# SDR C2XA99CL026

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4053 - CREW REPORTED THAT THEY RECEIVED A LANDING GEAR DISAGREEMENT AFTER LIFT OFF, AND AFTER SEVERAL ATTEMPTS THE MAIN LANDING GEAR WOULD NOT RETRACT. AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED THE LANDING GEAR SYSTEM AND NO DEFECT WERE NOTED.  THE OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB-145 MM 32-10-00, AIRCRAFT RELEASED FOR SERVICE.  (M)
